数学季刊 ›› 2010, Vol. 25 ›› Issue (1): 74-80.

• • 上一篇    下一篇

一类时滞Liénard型方程周期解的存在与唯一性

  

  1. Department of Mathematics, East China Normal University

  • 收稿日期:2007-09-28 出版日期:2010-03-30 发布日期:2023-06-09
  • 作者简介: WANG Na(1978- ), female, native of Wuhu, Anhui, M.S.D., engages in functional differential equation.
  • 基金资助:
     Supported by the Anhui Natural Science Foundation(050460103); Supported by the NSF of Anhui Educational Bureau(KJ2008B247); Supported by the RSPYT of Anhui Educational Bureau(2008jq1111);

The Existence and Uniqueness of Periodic Solutions for a Kind of Lienard Equation with a Deviating Argument 

  1. Department of Mathematics, East China Normal University
  • Received:2007-09-28 Online:2010-03-30 Published:2023-06-09
  • About author: WANG Na(1978- ), female, native of Wuhu, Anhui, M.S.D., engages in functional differential equation.
  • Supported by:
     Supported by the Anhui Natural Science Foundation(050460103); Supported by the NSF of Anhui Educational Bureau(KJ2008B247); Supported by the RSPYT of Anhui Educational Bureau(2008jq1111);

摘要: By means of Mawhin’s continuation theorem, we study a kind of lienard functional differential equations: x"(t)+f(x(t))x’(t)+g(t,x(t-τ(t)))=e(t). Some new results on the existence and uniqueness of periodic solutions are obtained.

关键词: periodic solution, deviating argument, lienard equations, continuation theorem

Abstract: By means of Mawhin’s continuation theorem, we study a kind of lienard functional differential equations: x"(t)+f(x(t))x’(t)+g(t,x(t-τ(t)))=e(t). Some new results on the existence and uniqueness of periodic solutions are obtained.

Key words: periodic solution, deviating argument, lienard equations, continuation theorem

中图分类号: